# SDR ASAA2023053143951

- Difficulty date: May 31, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 65,018 hours, 27,217 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 111A13225
- Part serial: NSN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT LBL 12. GROUNDED - YES. REPAIRED STA 663 VAPOR BARRIER UPPER ATTACH ANGLE IAW BOEING 737-900 SRM 57-10-10-2R-5.
